# SDR ASAA2021013033982

- Difficulty date: January 30, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 29,370 hours, 9,458 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF 1 HAS FAIL IN BOTH ACTIVE AND STANDBY BUT WHEN COM TRANSFER SWITCH IS PUSHED BOTH FREQUENCY'S RETURN AND VOICE AS WELL AS SIDE TONE SEEM TO WORK THEN FAIL MESSAGES RETURN. GROUNDED - YES. COULD NOT DUPLICATE, FAIL MESSAGE NOT PRESENT, ACCOMP B737-900 FIM 22-11 TASK 802. SYS OPS CKS NML. GROUND VERIFICATION SUCCESSFUL.
